# SDR 96ZZZX5411

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89GC
- Make and model: Cessna 425
- Aircraft serial: 4250092
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Worn
- Location: Mlg
- Part time: 6,203 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PISTON, REF NR 20, IS WORN WHERE THE SEAL OR BEARING RIDES WHEN THE AIRCRAFT IS ON THE GROUND, ABOUT 6 INCHES UP FROM THE BOTTOM.  THE WEAR AREA IS ABOUT 2.5 INCHES LONG AND ABOUT ONE-THIRD WAY AROUND THE PISTON ON THE FRONT OUTBOARD SIDE.  TOTAL TIME ON AIRCRAFT IS 6,203 HRS.
